MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7000 U14 (MBW); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7000 U14 (MBW); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 2065385
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
The customer reported that brakes disengage.This report was filled in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The field service of baxter performed an on-site investigation at the hospital.The failure "brakes were coming off" was traced to the hydraulic unit.Therefore, the hydraulic unit was replaced.A further investigation at the legal manufacturer identified the most likely cause of the allegation.The table is showing a message on the remote screen if a pressure drop is identified in the hydraulic system which is responsible for the floor locks.This message is displayed before the floor locks are disengaging to notify the user to press the locking button again.It could not be confirmed that the table physically unlocked and only the message was present.The pressure monitoring of the hydraulic unit is a normal safety function to ensure the safe position of the table.As no critical failure was present, this complaint is considered as not reportable.After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.Based on this, no further actions are required.

Brand Name
TRUSYSTEM 7000 U14 (MBW)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
daniela avila
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21514556
Report Number3007143268-2025-00018
Device Sequence Number7901799
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public(01)00887761989719
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2065385
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown